# SDR SWIA200211465

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 37,742 hours, 45,958 cycles
- Engine: Pwa PW118A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 311709501
- Part serial: 2825
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 5,934 hours, 7,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE RT ENGINE WOULD ONLY PRODUCE 91 PERCENT TORQUE AT FULL POWER.  LT ENGINE NORMAL 100 PERCENT TORQUE.  FUEL FLOW ON THE RT ENGINE 100 LBS LESS THAT OF THE LEFT ENGINE.  ABORTED TAKEOFF.  INSTALLED SERVICEABLE HMU AND FUEL PUMP.  OPS CHECK GOOD.
